# SDR UALA2011082904632

- Difficulty date: August 25, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 47,052 hours, 12,814 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FOUND ON F/O WALKAROUND FROM UNDER LEFT WING.  FOUND LOOSE FITTING ON NR 4 SPOILER.  REPLACED PACKING AND SECURED FITTING.  NO LEAKS NOTED.
